# SDR MWEA97823

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Temp Sensor
- Part number: B714032
- Condition: Defective
- Location: Lt Airfoil
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE AIRCRAFT TEMP HIGH LIGHT STAYED ON WITH SYSTEM OFF.  MTC REMOVED AND REPLACED LT AIRFOIL TEMP HIGH SENSOR.
